# SDR K11A2011111072802

- Difficulty date: November 10, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727221
- Aircraft serial: 22451
- Aircraft time: 30,329 hours, 15,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE L1 DOOR INOPERATIVE.  PERFORMED TROUBLESHOOTING IAW B727 WDM 33-51-01 AND B727 AMM 33-50-92.  FOUND LATCH LEVER PINS NOT PROPERLY ENGAGED.  REMOVED AND RE-INSTALLED LIGHT ASSEMBLY IAW B727 AMM 33-50-92, PERFORMED OPERATIONAL TEST IAW B727 AMM 33-50-92, NO DEFECTS NOTED.
